# SDR ASOA200900547

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 11,578 hours, 7,851 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT L/E TRANS FAIRING IS CRACKED PN CC670-15356-2.  REMOVED UNSERVICEABLE RT TRANS FAIRING.  LOCATED SERVICEABLE TRANS FAIRING P/N CC670-15356-2 IAW SRM 51-40-11.
